# SDR 98ZZZX3055

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4503L
- Make and model: Piper PA-31-325
- Aircraft serial: 318012031
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1213HBG310A
- Condition: Failed
- Location: Rt Eng Hydraulic
- Part time: 864 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT CHECKED RIGHT HYDRAULIC PUMP BY PLACING LANDING GEAR HANDLE IN DOWN POSITION.  GEAR HANDLE FAILED TO RETURN TO NEUTRAL IN A REASONABLE TIME INDICATING RT PUMP HAD FAILED.  NO FLUID LOSS WAS DISCOVERED.  CAUSE OF PUMP FAILURE IS UNKNOWN.
